Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Lefschetz fibrations and the Hodge bundle

Ivan Smith

Geometry & Topology 3 (1999) 211–233

DOI: 10.2140/gt.1999.3.211

Forward citations
J Bryan, R Donagi, Surface bundles over surfaces of small genus, Geometry & Topology 6 (2002) 59
S Iida, Adiabatic limits of η-invariants and the Meyer functions, Mathematische Annalen 346 (2010) 669
M Korkmaz, Lefschetz Fibrations and an Invariant of Finitely Presented Groups, International Mathematics Research Notices (2009)
B Ozbagci, Signatures of Lefschetz fibrations, Pacific Journal of Mathematics 202 (2002) 99
I Smith, Lefschetz pencils and divisors in moduli space, Geometry & Topology 5 (2001) 579